# SDR AUS20010637

- Difficulty date: June 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Part number: C24837010
- Condition: Cracked
- Location: Landing Gear
- Part time: 30,851 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR BRAKE SERVO MANIFOLD CRACKED. INVESTIGATIONFOUND A CRACK IN THE FILTER CHAMBER THREADS. CRACK LENGTH 19.05MM (0.75IN).
